Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should further Amoxicillin be given for bronchitis with vomiting?

hi my daughter is 10 months old and went to the doctor being diagnosed with bronchitis. She was prescribed amoxicillin which she began yesterday however she seems to throw up the medication right after she is given it. She seems better however (no coughing) but I was advised she needed to take it. I saw the antibiotics on her shirt but I wanted to know if I can administer another dose or is that unadvisable.
Thu, 26 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

If the full medicine is vomited out, you can give an additional dose. Nothing much to worry as it is a safe drug and does not cause any harm to the baby.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amoxicillin


Should further Amoxicillin be given for bronchitis with vomiting?

Hello, If the full medicine is vomited out, you can give an additional dose. Nothing much to worry as it is a safe drug and does not cause any harm to the baby. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician